≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Muscle twitching 5 days after vaccine

Hi!
My husband has muscle twitching in his right shoulder and right pinky starting this morning. He had his Tdap (Tetanus) vaccine 5 days ago.
He also has had trouble sleeping the last few nights
Any suggestions?
 
  Lemifi on 2020-01-08
This is just a forum. Assume posts are not from medical professionals.
NUX VOM 200
15 drops in a cup containing an ounce of water, sip one third of it, 15 minutes later sip the next third of it, and 15 minutes later take the last third of it.HALF AN HR BEFORE DINNER. FOR THREE DAYS.

IN ADDITION MAG PHOS 6X FIVE TABS THREE TIMES A DAY FEEDBACK AFTER 4 DAYS.
 
anuj srivastava 6 months ago
We have nux vom 200c pellets
Does he take 15 of those (5 pellets every 15 minute per above)? If so, under tongue or dissolve in water?

It will be a few days before we can get Mag Phos
 
Lemifi 6 months ago
YES.
 
anuj srivastava 6 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.